MAUDE Adverse Event Report: BOUND TREE MEDICAL, LLC CURAPLEX; ADULT 7FT ETCO2 GAS SAMPLING LINE WITH ET-TUBE ADAPTER

BOUND TREE MEDICAL, LLC CURAPLEX; ADULT 7FT ETCO2 GAS SAMPLING LINE WITH ET-TUBE ADAPTER
Model Number 5107ET
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Output Problem (3005)
Health Effect - Clinical Code Respiratory Failure (2484)
Date of Event 08/24/2024
Type of Reportable Event Death
Event or Problem Description
Etco2 plugged into monitor, attached to a patient, monitor (lp15) noted to spontaneous xxx etco2 module on screen.Etco2 replaced and reattached to same monitor - same result.Additional monitor obtained, second etco2 probe attached and attached to ett - monitor successfully displayed etco2 without issue.Patient pronounced dead after further resuscitation efforts.Other: (b)(6).Two seperate devices were used in relation to this event, the first report number is 1314417-2025-00015.
 
Additional Manufacturer Narrative
The product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of 25 mar 2025 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as complaint - (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury.
 
Event or Problem Description
Etco2 plugged into monitor, attached to a patient, monitor (lp15) noted to spontaneous xxx etco2 module on screen.Etco2 replaced and reattached to same monitor - same result.Additional monitor obtained, second etco2 probe attached and attached to ett - monitor successfully displayed etco2 without issue.Patient pronounced dead after further resuscitation efforts.Other: (b)(6).Two separate devices were used in relation to this event, the first report number is 1314417-2025-00015.
 
Additional Manufacturer Narrative
The product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of 25 mar 2025 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury.The complaint of "spontaneous xxx etco2 module on screen" regarding parts 301-5107et and 301-5707f-se was not confirmed.The root cause was not determined but could possibly be a result of user error.A risk assessment was performed and the ultimate risk was determined to be low which does not require escalation to the capa review board.There have been 9 other complaints regarding the same part and a similar issue within the 24 months preceding this reported event.A resolution letter was sent to the customer.Complaints will continue to be monitored for possible trends.

Brand Name
CURAPLEX
Common Device Name
ADULT 7FT ETCO2 GAS SAMPLING LINE WITH ET-TUBE ADAPTER
Manufacturer (Section D)
BOUND TREE MEDICAL, LLC
5000 tuttle crossing inc.
dublin OH 43016
Manufacturer (Section G)
SUNMED AP, LTD.
6-9 zhufeng rd., qiannan indus
qianwu town, doumen district
zhuhai guangdong, china 51917 0
CH   519170
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key21693863
Report Number1314417-2025-00016
Device Sequence Number12974121
Product Code CCK
UDI-Device Identifier00810071631863
UDI-Public(01)00810071631863
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K063813
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number5107ET
Device Catalogue Number301-5107ET
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2025
Supplement Date Received by Manufacturer02/27/2025
Initial Report FDA Received Date03/25/2025
Supplement Report FDA Received Date04/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown